MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LS1200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 07/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Title parathyroid function following total thyroidectomy using energy devices source eur arch otorhinolaryngol, volume 273, 2016 (1905¿1911) date of publication: 4 july 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source, the aim of this study was to compare the effect of ligasure precise (lp) and non-medtronic scalpel (hs) in patients who had undergone total thyroidectomy, by highlighting the post-operative parathyroid function.A total of 201 consecutive patients for whom total thyroidectomy had been planned were prospectively classified into two groups.There were 104 patients in lp group and 97 patients in hs group.One patient of the lp group had post-operative bleeding that required re-operation.No further information available.

Brand Name
LIGASURE PRECISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key9195100
Report Number1717344-2019-01347
Device Sequence Number14103128
Product Code GEI
UDI-Device Identifier10884524001463
UDI-Public10884524001463
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K010010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1200
Device Catalogue NumberLS1200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR